# SDR COMA0360257

- Difficulty date: May 30, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 11,918 hours, 11,760 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX596983
- Condition: Failed
- Location: Hyd System
- Part time: 11,918 hours, 11,762 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5830 GEAR DISAGREE WARNING DURING GEAR EXTENSION AND RETRACTION.  REPLACED HYDRAULIC PUMP 3B.
